# SDR AALA20170401005

- Difficulty date: April 1, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 67,547 hours, 8,202 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Switch
- Part number: 8377037010
- Condition: Faulty
- Location: Windshear Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WINDSHEAR WARNING ON TAKEOFF, TAKEOFF REJECTED AT 85 KTS. ACCOMPLISHED FIM TASK 34-43-00 REPLACED WXR WAVEGUIDE SWITCH PER MM 34-43-07 ACCOMPLISHED TAKEOFF POWER TEST PER MM 71-00-00 TO VERIFY NO ERRONEOUS WINDSHEAR WARNINGS EXIST AND OPS GHEGK WXR CHECKS NORMAL PER MM 34-43-00. THE AIRCRAFT WAS GROUNDED.
